# SDR USAA040381

- Difficulty date: July 29, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CORRODED .25 INCH AREA, RIGHT WING AFT SPAR AND LG BEAM GEAR DOOR HINGE POINT OUTBOARD.  REAMED AND COUTNERSINK NEW FITTING PER MM 20-50-11-2-912-002 FIG 202.  (M)
